Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 409, NWS Tulsa, OK

August 10, 2009Creek County, Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 10, 2009, 5:59 PM CDT for Creek County, Osage County, Pawnee County, Oklahoma. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2009, 5:59 PM CDT (22:59 UTC)
Expired
Aug 10, 2009, 7:00 PM CDT
In force
61 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 85 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 6:07 PM CDTHAIL 0.75Hallett, OKWIND GUSTS ESTIMATED 50 TO 60 MPH.
Aug 10, 6:20 PM CDTTSTM WND DMGMannford, OKSEVERAL LARGE TREE LIMBS BROKEN AND DOWN. ONE 20 INCHES IN DIAMETER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 4:35 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 11.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2009-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1665 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2009-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1665 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1222 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 102259
SVRTSA
OKC037-113-117-110000-
/O.NEW.KTSA.SV.W.0409.090810T2259Z-090811T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
559 PM CDT MON AUG 10 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 700 PM CDT

* AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND 
WINDS   TO 65 MPH. THIS STORM WAS CENTERED NEAR HALLETT...MOVING 
EAST AT 15 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...JENNINGS...
  HALLETT...TERLTON...CLEVELAND...OSAGE...MANNFORD AND WESTPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3634 9670 3636 9653 3621 9626 3616 9628
      3615 9630 3613 9629 3610 9631 3615 9663
      3616 9664 3616 9672 3617 9679
TIME...MOT...LOC 2259Z 269DEG 19KT 3622 9661

$$
2 follow-up statements
000 
WWUS54 KTSA 102317
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT MON AUG 10 2009

OKC037-113-117-110000-
/O.CON.KTSA.SV.W.0409.000000T0000Z-090811T0000Z/
OSAGE OK-CREEK OK-PAWNEE OK-
617 PM CDT MON AUG 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR PAWNEE...NORTHWESTERN CREEK AND SOUTHERN OSAGE COUNTIES...

AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL 
AND CAPABLE OF PRODUCING WINDS TO 65 MPH. THIS STORM WAS LOCATED NEAR 
TERLTON...MOVING EAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TERLTON...
CLEVELAND...OSAGE...MANNFORD AND WESTPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3636 9653 3621 9626 3616 9628 3615 9630
      3612 9629 3610 9631 3615 9663 3616 9664
TIME...MOT...LOC 2316Z 269DEG 19KT 3622 9650

$$
000 
WWUS54 KTSA 110001
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT MON AUG 10 2009

OKC037-113-117-110010-
/O.EXP.KTSA.SV.W.0409.000000T0000Z-090811T0000Z/
OSAGE OK-CREEK OK-PAWNEE OK-
701 PM CDT MON AUG 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE...NORTHWESTERN CREEK
AND SOUTHERN OSAGE COUNTIES EXPIRES AT 700 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A NEW WARNING IS IN EFFECT FOR FAR SOUTHEAST OSAGE COUNTY AND 
NORTHEAST CREEK COUNTY UNTIL 8 PM. 

TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3636 9653 3621 9626 3616 9628 3615 9630
      3612 9629 3610 9631 3615 9663 3616 9664
TIME...MOT...LOC 0000Z 269DEG 19KT 3622 9621

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:57 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Aug 10, 3:57 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
357 PM CDT MON AUG 10 2009

.DISCUSSION...
PROGRESSIVE TROUGH..FROM CENTRAL ONTARIO BACK
INTO THE CENTRAL HIGH PLAINS SHARPENS TONIGHT
AND REACHES OUR FORECAST AREA MID DAY TUESDAY.
PERSISTENT FRONTAL AND PRE-FRONTAL CONVECTION
WILL BE SHUTTLED SOUTH OVERNIGHT AS A RESULT.
MODELS YIELD MCS INDUCED HEAVY RAIN OVERNIGHT
NEAR OR ON OUR NORTHERN BORDER REGION.  WHILE
GFS DUMPS 2+ INCHES ON WEST TO EAST AXIS FROM
KCFV-KJLN-KSGF.  12Z WRF  12 HOUR 3+  AXIS ON
MORE NORTHWEST-SOUTHEAST LINE FROM..KEMP-KJLN
KUMN. IN ANY EVENT BOTH INDICATE POTENTIAL OF
VERY HEAVY MCS RAINFALL OVER OUR FAR NORTHERN
TIER OF COUNTIES IN NORTHEAST OKLAHOMA. FLOOD
WATCH CONSIDERED BUT POSTPONED UNTIL THE AXIS
OF HEAVIEST RAIN CAN BE DETERMINED.    HPCQPF
AXIS LOOKS REASONABLE.

AS PREVIOUS AFD NOTED: MULTIPLE FRESH OUTFLOW
BOUNDARIES. ANTICIPATE COPIOUS THUNDER / RAIN
FROM ABOUT CREEK COUNTY TO MADISON COUNTY AND
ALL POINTS NORTH AS LOW LEVEL JET KICKS MOIST
AIR OVER THOSE BOUNDARIES. LESSER RISK PRECIP
SOUTH OVERNIGHT.  TUESDAY FORECAST DEPENDS ON
MCS EVOLUTION / MOVEMENT OVERNIGHT. CONSENSUS
PLACES HIGHEST POPS IN ARKANSAS..HOWEVER WITH
WEST TO EAST BOUNDARY THROUGH FORECAST AREA..
LEFT AT LEAST CHANCE POPS EVERYWHERE. H500 MB
RIDGE EXPANDS EAST TUESDAY NIGHT AS H500 TROF
EXITS STAGE RIGHT. LOOKS DRY THE REMAINDER OF
THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   73  88  68  92 /  80  40  10   0
FSM   75  88  70  92 /  50  60  10   0
MLC   75  90  70  91 /  30  40  20  10
BVO   69  87  62  92 /  90  40  10   0
FYV   70  84  63  88 /  70  60  10   0
BYV   70  84  63  88 /  80  60  10   0
MKO   73  88  67  92 /  60  40  10   0
MIO   70  86  65  90 /  80  50  10   0
F10   73  89  68  92 /  50  40  10   0
HHW   75  92  72  92 /  20  30  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, Aug 10, 5:07 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
507 PM CDT MON AUG 10 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
507 PM CDT MON AUG 10 2009

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...NIL.

SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...NORTH OF INTERSTATE 40.

FLASH FLOOD.
RISK...LIMITED.
AREA...NORTH OF INTERSTATE 40.
ONSET...THIS EVENING.

HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

DANGEROUS HEAT.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.

DISCUSSION...
A MYRIAD OF OUTFLOW BOUNDARIES ARE ACTING ON STRONG INTSTABILITY
TO PRODUCE STRONG TO SEVERE THUNDERSTORMS ACROSS PRIMARILY NORTHEAST
OKLAHOMA AND THE NORTHWEST CORNER OF ARKANSAS THIS AFTERNOON.  THE
SHEAR IS RELATIVELY WEAK SO THE THUNDERSTORMS ARE OF A PULSE TO
WEAKLY ORGANIZED MULTICELL CHARACTER.  DAMAGING WINDS ARE THE
PRIMARY RISK BUT SOME HAIL WILL BE POSSIBLE.

THE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING HEAVY RAIN. LOCALIZED
FLASH FLOODING WILL BE POSSIBLE.  IF THE THUNDERSTORMS ORGANIZE MORE
AS A COLD FRONT MOVE SOUTH INTO THE AREA FROM SOUTHERN KANSAS. FLASH
FLOODING COULD BE MORE WIDESPREAD.

THE THUNDERSTORMS ARE EXPECTED TO CONTINUE TO SPREAD SOUTH OVERNIGHT.
AS THE NIGHT PROGRESSES THE RISK FOR SEVERE THUNDERSTORMS SHOULD
DECREASE BUT THE RISK OF FLASH FLOODING WILL LIKELY INCREASE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE COLD FRONT WILL CONTINUE TO MOVE SOUTH ACROSS THE AREA
TUESDAY.  THUNDERSTORMS WILL LIKELY BE ONGOING AS THE MORNING
BEGINS.  FLASH FLOODING MAY STILL BE A RISK.  THE THUNDERSTORMS
ARE EXPECTED TO END FROM THE NORTH DURING THE DAY OR TUESDAY
NIGHT.

DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE UPCOMING WEEK
AS HIGH PRESSURE AT THE SURFACE AND ALOFT DOMINATE THE WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 10, 5:03 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT MON AUG 10 2009

OKZ062-063-068-102230-
CHEROKEE OK-DELAWARE OK-MAYES OK-
503 PM CDT MON AUG 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE AND CENTRAL MAYES

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

AT 503 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHWEST OF LOCUST GROVE...MOVING EAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LEACH...PRYOR...
MURPHY...LOCUST GROVE...ROSE AND SALINA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3638 9495 3616 9491 3613 9532 3630 9536
TIME...MOT...LOC 2203Z 261DEG 16KT 3623 9523
Special weather statement, Aug 10, 5:12 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT MON AUG 10 2009

OKZ056-102245-
NOWATA OK-
512 PM CDT MON AUG 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN NOWATA

AT 512 PM CDT...DOPPLER RADAR INDICATED A SMALL BUT STRONG
THUNDERSTORM 5 MILES NORTHEAST OF NOWATA...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...NOWATA...DELAWARE AND NEW ALLUWE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3684 9542 3660 9544 3662 9564 3684 9564
TIME...MOT...LOC 2212Z 280DEG 17KT 3674 9555
Special weather statement, Aug 10, 5:40 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT MON AUG 10 2009

OKZ063-102315-
DELAWARE OK-
540 PM CDT MON AUG 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE

AT 539 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ABOUT
5 MILES IN DIAMETER CENTERED 2 MILES SOUTHWEST OF COLCORD...MOVING
EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...KANSAS...COLCORD AND WEST SILOAM SPRINGS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

LAT...LON 3631 9459 3617 9456 3617 9457 3617 9482
      3632 9475
TIME...MOT...LOC 2239Z 274DEG 11KT 3624 9472
Special weather statement, Aug 10, 5:45 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT MON AUG 10 2009

OKZ054-059-102315-
OSAGE OK-PAWNEE OK-
545 PM CDT MON AUG 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 543 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS OVER WESTERN PAWNEE COUNTY AND A PORTION OF SOUTHWEST
OSAGE COUNTY. THESE THUNDERSTORMS WERE DRIFTING EAST AT ABOUT 10
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...FAIRFAX...PAWNEE...MARAMEC...BLACKBURN...SKEDEE AND
RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH...ALONG WITH VERY HEAVY RAIN. MOTORISTS SHOULD BE CAUTIOUS
IF DRIVING THROUGH THIS AREA OF HEAVY RAIN AND WIND.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3652 9703 3664 9651 3617 9660 3617 9681
      3619 9683 3625 9683 3625 9690 3627 9693
      3633 9692 3633 9699 3634 9702
TIME...MOT...LOC 2243Z 227DEG 11KT 3626 9681
Special weather statement, Aug 10, 5:51 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT MON AUG 10 2009

OKZ066-070-102315-
MUSKOGEE OK-OKMULGEE OK-
551 PM CDT MON AUG 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     WESTERN MUSKOGEE

AT 549 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS FROM NEAR MORRIS TO NEAR BOYNTON...MOVING EAST
AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...MORRIS...ERAM...BALD HILL...BOYNTON AND JAMESVILLE.

THIS CLUSTER OF STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND
WIND GUSTS TO 50 MPH...ALONG WITH VERY HEAVY RAIN. MOTORISTS SHOULD
USE CAUTION IF DRIVING THROUGH THESE STORMS.

LAT...LON 3580 9564 3562 9556 3557 9591 3572 9596
TIME...MOT...LOC 2249Z 256DEG 10KT 3565 9585
Local storm report, Aug 10, 5:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
556 PM CDT MON AUG 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             7 SSE TULSA             36.04N 95.87W
08/10/2009  E0.75 INCH       TULSA              OK   PUBLIC

            REPORTED AT 91ST STREET AND MINGO

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 3:43 PM CDTSpecial Weather StatementTSADelaware47 min
Aug 10, 3:51 PM CDTSpecial Weather StatementTSANowata39 min
Aug 10, 3:58 PM CDTSevere Thunderstorm WarningTSANowata, Washington47 min
Aug 10, 4:14 PM CDTSevere Thunderstorm WarningTSACherokee, Wagoner46 min
Aug 10, 5:03 PM CDTSpecial Weather StatementTSAMayes27 min
Aug 10, 5:03 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee41 min
Aug 10, 5:12 PM CDTSpecial Weather StatementTSANowata33 min
Aug 10, 5:13 PM CDTSevere Thunderstorm WarningTSADelaware34 min
Aug 10, 5:25 PM CDTAreal Flood AdvisoryTSADelaware, Mayes, Muskogee, Rogers, Wagoner3 hr
Aug 10, 5:34 PM CDTSevere Thunderstorm WarningTSATulsa, Wagoner26 min
Aug 10, 5:40 PM CDTSpecial Weather StatementTSADelaware35 min
Aug 10, 5:45 PM CDTSpecial Weather StatementTSAPawnee30 min
Aug 10, 5:51 PM CDTSpecial Weather StatementTSAOkmulgee24 min
Aug 10, 6:16 PM CDTSpecial Weather StatementTSAOkmulgee29 min
Aug 10, 6:18 PM CDTAreal Flood AdvisoryTSACreek, Tulsa, Wagoner3 hr
Aug 10, 6:20 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee55 min
Aug 10, 6:28 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa47 min
Aug 10, 6:29 PM CDTSpecial Weather StatementTSACreek, Okfuskee31 min
Aug 10, 6:42 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa63 min
Aug 10, 6:49 PM CDTSpecial Weather StatementTSAOkmulgee26 min
Aug 10, 6:54 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 2 more66 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.